# SDR AALA202105229008

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,430 hours, 27,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Emer Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR REQUIRES SERVICING. SERVICED AFT RIGHT ENTRY DOOR EMERGENCY CYLINDER PER AMM 52-10-00.
